{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006778087761   Reference number:68A0042680

the necessity of a certain convexity condition Mfor lower closure of control problems

制御問題におけるlower closureのための凸性条件の必要性
Author (1):
Material:
Issue:Page: 174-185  Publication year: 1968
JST Material Number: B0653A  ISSN: 0036-1402  CODEN: JSMCA   Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page